advertisement
Question
Posted by: Adele | 2010-10-25

Thrush on tongue

Good day

I have had thrush on my tongue for the past two weeks. I went to see a Doctor and he has given me Mycostatin drops as well and Daktarin. I have finished the medication and it has not cleared up. Could you please advise? Many Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Adele
If Daktarin and Mycostatin did not help, you may need to get Sporanox tablets
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lyla | 2010-10-25

Try some clycerine with a swap it may help, i know it is usually used on babies to get that trush from their milk of their gums and toungue. and it is cheap you should also drink alot of water and brush teeth and tougue twice daily. You can also try Andolex C mouth wash available at pharmacies.

good luck

Reply to lyla
Posted by: LOL | 2010-10-25

Stop with the oral sex

Reply to LOL
Posted by: Cyberdoc | 2010-10-25

Hallo Adele
If Daktarin and Mycostatin did not help, you may need to get Sporanox tablets
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement